Raïssouli, M. (2016) On an approach in service of mean-inequalities. Journal of Mathematical Inequalities, 10 (1). pp. 83-99.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In the present paper, an approach for constructing new means in two variables is investigated. Application of this approach for proving some mean-inequalities is also discussed. © Element, Zagreb.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3994

Actions (login required)

View Item View Item